# SDR DALA2020012100414

- Difficulty date: January 15, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 17,809 hours, 2,196 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SIDE OF LEFT FLAP TRACK FAIRING MISSING ONE COVER. DEFERRED PER CDL 57-00-07 UNTIL COVER IS AVAILABLE TO REPLACE. LP 6567780
